MathSciNet Relay Station
MathSciNet bibliographic data
MR941652 (89m:46110) 46L80 (16A50 19K14 22D25 46L10)
Rieffel, Marc A. Projective modules over higher-dimensional noncommutative tori. Canad. J. Math. 40 (1988), no. 2, 257–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement